The determinantal ideals of link modules. I.

DSpace/Manakin Repository

The determinantal ideals of link modules. I.

Show full item record


Title: The determinantal ideals of link modules. I.
Author: Traldi, Lorenzo
URI: http://hdl.handle.net/10385/652
Date: 1982

Files in this item

Files Size Format View
Traldi-PacificJ ... matics-vol101-no1-1982.pdf 776.2Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record

Search LDR


Advanced Search

Browse

My Account